MathSciNet Relay Station
MathSciNet bibliographic data
MR470141 22E40 (18H10 20H05)
Soulé, Christophe The cohomology of ${\rm SL}\sb{3}({\bf Z})$. Topology 17 (1978), no. 1, 1–22.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement